# SDR IPXA09555594

- Difficulty date: April 8, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,021 hours, 18,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 R/W OTBD AFT FLAP UPPER T/E WEDGE HAS A DENT 28 INCH OTBD OF INBD END (SRM 57-53-01-01 REFERS TO TREAT AS A HOLE OR PUNCTURE)     AFT FLAP WAS REPAIRED PER SRM51-70-04.
